# SDR ASAA2013021093856

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 47,933 hours, 26,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: S417N5101
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON NR 1 GALLEY ADJACENT TO R-1 DOOR IS BROKEN.  ACFT GROUNDED.  REF WDM SUPPLEMENT 33-51-41.  R & R L1186 LIGHT ASSY AND TESTED IAW MM 33-51-81-962-011.  OPS NORMAL.
